Farmako logo
HomeMedicine DeliveryABDM
Decorative illustration
HomeMedicine DeliveryABDM
footer illustration
HomePrivacy PolicyTerms & Conditions
Download the App
play-storeapp-store
Copyright Farmako Healthcare Private Limited © 2025 All rights reserved
facebooktwitterlinkedininstagram
medicine

Paranist 250mg Syrup

bottle of 60.0 ml Syrup
30 minute delivery
bottle of 60.0 ml Syrup
₹ 39.75
Get it on upto a 20% discount on Farmako
Delivering to
Out of Stock
Ask Life AI anything about this medicine
Tell me about medicines!

Manufacturer

Venistro Biotech

Salt Composition

Paracetamol (250mg/5ml)

Key InformationDirections for UseSafety InformationHow it worksQuick Tips

Manufacturer

Venistro Biotech

Salt Composition

Paracetamol (250mg/5ml)

Key Information

Short Description

Paranist 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).

Dosage Form

Syrup

Introduction

Paranist 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

Directions for Use

Give Paranist 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Paranist 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

Safety Information

Side Effects

No common side effects listed.

Interacting Medicines

Nimesulide Oxyphenbutazone Metamizole

How it works

Paranist 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.

Quick Tips

Give Paranist 250mg Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Contact your doctor for advice if the medicine does not seem to be helping your child.

Short Description

Paranist 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).

Dosage Form

Syrup

Introduction

Paranist 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Paranist 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Paranist 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

Side Effects

No common side effects listed.

Interacting Medicines

Nimesulide Oxyphenbutazone Metamizole
Paranist 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Paranist 250mg Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Contact your doctor for advice if the medicine does not seem to be helping your child.

Related Medicines

medicine

Kelvinil DS 250mg Syrup

bottle of 50.0 ml Syrup
20% offbottle of 50.0 ml Syrup
₹ 29.40
20% off
medicine

Paralad 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 35.00
20% off
medicine

Cruxol 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 38.25
20% off
medicine

Stalpol DS Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 40.00
20% off
medicine

Mypol 250mg/5ml Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 34.70
20% off
medicine

NV Mol 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 44.00
20% off
medicine

Paramic 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 38.30
20% off
medicine

Numimol 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 45.00
20% off
medicine

Rajpol 250 Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 40.00
20% off
medicine

Pyrexin 250mg/5ml Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 34.50
20% off
India' first 30 minutes
medicine delivery service
percentage
Get atleast 20% discount on all medicines
shield
We always ensure genuine medicines and qualified doctors
deliver
Completed over 2 lakhs super-fast deliveries